American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13P25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Cícero Carvalho. Gr\"obner Bases Methods in Coding Theory. Contemporary Mathematics 642 (2015) 73-86.
Book volume table of contents   
View Article: PDF

[2] Ian H. Dinwoodie. Vanishing configurations in network dynamics with asynchronous updates. Proc. Amer. Math. Soc. 142 (2014) 2991-3002.
Abstract, references, and article information   
View Article: PDF

[3] Ştefan O. Tohǎneanu. A commutative algebraic approach to the fitting problem. Proc. Amer. Math. Soc. 142 (2014) 659-666.
Abstract, references, and article information   
View Article: PDF

[4] Bernard Mourrain. On the dimension of spline spaces on planar T-meshes. Math. Comp. 83 (2014) 847-871.
Abstract, references, and article information   
View Article: PDF

[5] Giorgio Ottaviani and Bernd Sturmfels. Matrices with eigenvectors in a given subspace. Proc. Amer. Math. Soc. 141 (2013) 1219-1232.
Abstract, references, and article information   
View Article: PDF

[6] Steven V Sam. Equations and syzygies of some Kalman varieties. Proc. Amer. Math. Soc. 140 (2012) 4153-4166.
Abstract, references, and article information   
View Article: PDF

[7] Gretchen L. Matthews and Justin D. Peachey. Small-bias sets from extended norm-trace codes. Contemporary Mathematics 579 (2012) 143-152.
Book volume table of contents   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1